Research

Solitary waves for nonconvex FPU lattices


Reference:

Schwetlick, H. and Zimmer, J., 2007. Solitary waves for nonconvex FPU lattices. Journal of Nonlinear Science, 17 (1), pp. 1-12.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.1007/s00332-005-0735-0

Details

Item Type Articles
CreatorsSchwetlick, H.and Zimmer, J.
DOI10.1007/s00332-005-0735-0
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code6948
Additional InformationID number: ISI:000242704700001

Export

Actions (login required)

View Item